IMECH-IR

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
An asymptotic analysis for one dimensional stress wave propagation in damaged viscoelastic media 期刊论文
Journal De Physique III, 1991, 卷号: 1, 期号: C3, 页码: 861-866
Authors:  Lu M;  Duan ZP(段祝平)
Adobe PDF(257Kb)  |  Favorite  |  View/Download:437/116  |  Submit date:2009/08/03
AN ASYMPTOTIC ANALYSIS FOR ONE-DIMENSIONAL STRESS WAVE-PROPAGATION IN DAMAGED VISCOELASTIC MEDIA 会议论文
3RD INTERNATIONAL CONF ON MECHANICAL AND PHYSICAL BEHAVIOUR OF MATERIALS UNDER DYNAMIC LOADING ( DYMAT 91 ), STRASBOURG, FRANCE, OCT 14-18, 1991
Authors:  Lu M;  Duan ZP(段祝平);  LU, M (reprint author), BEIJING UNIV AERONAUT & ASTRONAUT,INST SOLIDS MECH,DEPT FLIGHT VEHICLE DESIGN & APPL MECH,BEIJING 100083,PEOPLES R CHINA.
View  |  Adobe PDF(693Kb)  |  Favorite  |  View/Download:222/109  |  Submit date:2016/06/30